# SDR AALA202307144332

- Difficulty date: June 27, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737823
- Aircraft serial: 40765
- Aircraft time: 35,533 hours, 15,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U140
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR INTERCOSTAL UPPER FLANGE LOCATED FROM BS 312 TO BS 328 AT RBL 31.60. REPLACED INTERCOSTAL PER AARD 51-00-01-1.
